Shiri Artstein-Avidan - publications

 

 

[1] Shiri Artstein,

Proportional concentration phenomena on the sphere,

Israel J. Math., Vol 132 (2002), 337--358.

[2] Shiri Artstein, Vitali D. Milman and Stanislaw J. Szarek

More on the duality conjecture for entropy numbers,

Comptes Rendus Mathematique, Volume 336, Issue 6 (2003), no. 6,  479--482.

[3] Shiri Artstein, Vitali D. Milman and Stanislaw J. Szarek,

Duality of metric entropy in Euclidean space,

Comptes Rendu Mathematique, Volume 337, Issue 11 (2003), no. 11,  711--714.

[4] Shiri Artstein, Keith M. Ball, Franck Barthe and Assaf Naor,

Solution of Shannon's problem on the monotonicity of entropy,

Journal of Amer. Math. Soc. Vol. 17 (2004), no. 4, 975--982.

[5] Shiri Artstein, Vitali D. Milman, Stanislaw J. Szarek and Nicole  Tomczak-Jagermann,

On Convexified packing and entropy duality,

Geometric And Functional Anal. Vol. 14, (2004), no. 5,  1134--1141.

[6] Shiri Artstein, Vitali D. Milman and Stanislaw J. Szarek

Duality of metric entropy,

Annals of Math. (2) 159 (2004), no. 3, 1313--1328.

[7] Shiri Artstein, Keith M. Ball, Franck Barthe and Assaf Naor,

On the rate of convergence in the entropic central limit theorem,

Probability Theory and Related Fields, Vol. 129 (2004),  no. 3, 

381--390.

[8] Shiri Artstein-Avidan,  Bo'az Klartag and Vitali D. Milman,

On the Santalo point of a function and a functional form of the Santalo inequality,

Mathematika 51 (2004) no. 1-2, (2005) 33--48.

[9] Shiri Artstein-Avidan, Omer Friedland and Vitali D. Milman,

Geometric Applications of Chernoff-type estimates and a zigzag approximation for balls,

Proc. Amer. Math. Soc. 134 (2006) no. 1, 1735--1742.

[10] Shiri Artstein-Avidan and Vitali D. Milman,

Logarithmic reduction of the level of randomness in some probabilistic geometric constructions,

J. Func. Anal.  Vol. 235  (2006), no.1 , 297--329.

[11] Shiri Artstein-Avidan, Omer Friedland, Vitali D. Milman and Sasha Sodin

Polynomial bounds for large Bernoulli sections of l_1^N,

Israel J. Math, Vol. 156 (2006) 141--155.

[12] Shiri Artstein-Avidan,

A Bernstein-Chernoff deviation inequality and geometric properties of random families of operators,

Israel J.  Math,  Vol. 156 (2006) 187--204.

[13] Shiri Artstein-Avidan and Vitali D. Milman,

Using Rademacher permutations to reduce randomness,

Algebra i Analiz  19  (2007),  no. 1, 23--45 (Vol. dedicated to 85th birthday of V.A. Zalgaller);  translation in  St. Petersburg Math.J. 19  (2008),  no. 1, 15--31 .

[14] Shiri Artstein-Avidan and Vitali D. Milman,

A characterization of the concept of duality,

Electron. Res. Announc.  Math. Sci.   14   (2007),    42--59

[15] Shiri Artstein-Avidan and Yaron Ostrover,

On Symplectic Capcities and Volume Radius,

ArXiv April 19, 2006.

Math.SG/0603411

http://arxiv.org/pdf/math.SG/0603411.pdf

[16] Shiri Artstein-Avidan, Vitali D. Milman and Y. Ostrover,

 The M-ellipsoid, symplectic capacities and volume,

 Comment. Math. Helv. 83 (2008), no. 2, 359--369.

[17] Shiri Artstein-Avidan  and Vitali D. Milman,

The concept of duality for measure projections of convex bodies,

J. Funct. Anal. 254 (2008) no. 10  2648--2666.

[18] Semyon Alesker, Shiri Artstein-Avidan and Vitali D. Milman,

A characterization of the Fourier transform,

C.R. Math. Acad. Sci. Paris  346  (2008),  no. 11-12, 625--628.

[19]  Shiri Artstein-Avidan and Yaron Ostrover,

A Brunn-Minkowski Inequality for Symplectic Capacities of Convex Domains,

Int. Math. Res. Not. IMRN 2008, no. 13, Art. ID rnn044, 31pp.

[20] Shiri Artstein-Avidan, Aviezri Fraenkel and Vera S\'{o}s,

A two parameter family of an extension of Beatty sequences,

Discrete Math. 308 (2008) no. 20,  4578--4588.

[21] Shiri Artstein-Avidan and Vitali D. Milman,

A New Duality Transform ; Une Nouvelle Transform\'ee de Dualit\'e.

C. R. Math. Acad. Sci. Paris  346  (2008),  no. 21-22, 1143--1148.

[22]  Shiri Artstein-Avidan and Vitali D. Milman,

The concept of duality in convex analysis  and the characterization of the Legendre transform.

Annals of mathematics (2), Vol. 169 (2009) no. 2,   661--674.

[23]  Semyon Alesker, Shiri Artstein-Avidan and Vitali D. Milman,

 A characterization of the Fourier transform and related topics,

Linear and Complex Analysis, 11--26, Amer. Math. Soc. Transl. Ser. 2, 

Vol. 226, a special volume in honour of Prof. V. Havin,  Amer. Math. Soc., Providence, RI, 2009.

[24] Shiri Artstein-Avidan and Vitali D. Milman,

 A Characterization of the Support Map,

Adv. Math. 223 (2010), no. 1, 379-391.

[25] Shiri  Artstein-Avidan,  Hermann Konig and Vitali D. Milman,

The chain rule as a functional equation,

J. Funct. Anal. 259 (2010), no. 11, 2999-3024.

[26] Semyon Alesker, Shiri Artstein-Avidan, Dmitry Faifman and Vitali D. Milman,

A characterization of product preserving maps with applications to a characterization of the Fourier transform,

Illinois J. Math. 54 (2010), no. 3, 1115-1132 (2012).

[27] Shiri Artstein-Avidan and Orit Raz,

Weighted covering numbers of convex sets,

 Adv. Math. 227 (2011), no. 1, 730-744.

[28] Shiri Artstein-Avidan and Vitali D. Milman,

 Hidden structures in the class of convex functions and a new duality transform,

 J. Eur. Math. Soc. (JEMS) 13 (2011), no. 4, 975-1004.

[29] Shiri Artstein-Avidan, Dan Y. Florentin and Vitali D. Milman,

  Order isomorphisms in windows,

  Electron. Res. Announc. Math. Sci. 18 (2011), 112-118.

[30] Shiri Artstein-Avidan, Bo'az Klartag, Carsten Schutt and Elisabeth Werner,

Functional affine-isoperimetry and an inverse logarithmic Sobolev inequality,

 J. Funct. Anal. 262 (2012), no. 9, 4181-4204.

[31] Shiri Artstein-Avidan and  Boaz A. Slomka,

 Order isomorphisms in cones and a characterization of duality for ellipsoids,

Selecta Math. (N.S.) 18 (2012), no. 2, 391-415.

[32] Shiri Artstein-Avidan and Yaron Ostrover,

Bounds for Minkowski Billiard Trajectories in Convex Bodies,

Int. Math. Res. Not. IMRN 2012, doi: 10.1093/imrn/rns216

[33]  Shiri Artstein-Avidan and Vitali D. Milman,

 Stability results for some classical convexity operations,

Advances in Geometry ISSN (Online) 1615--7168, ISSN (Print) 1615--715X,

DOI: 10.1515/advgeom-2012-0011, Published Online: 2012-10-03.

[34] Shiri Artstein-Avidan and Boaz A. Slomka,

A note on  Santalo inequality for the polarity transform and its reverse

To appear in Proceedings of the AMS

ArXiv  version March 13, 2013. Math.FA/1303.3114\\

http://arxiv.org/pdf/1303.3114v1.pdf

[35] Shiri Artstein-Avidan, Dan Florentin and Yaron Ostrover,

 Remarks about Mixed Discriminants and Volumes

To appear in Communications in Contemporary Mathematics.

ArXiv  version June 6, 2013. Math.MG/1306.1315

http://arxiv.org/pdf/1306.131v1.pdf

[36] Shiri Artstein-Avidan, Roman Karasev and Yaron Ostrover,

 From Symplectic Measurements to the Mahler Conjecture

To appear in Duke Mathematical Journal

 ArXiv version March 18, 2013. Math.MG/1303.4197

http://arxiv.org/pdf/1303.4197v1.pdf

 

Publications in Proceedings of Conferences:

[1] Shiri Artstein,

 The change in the diameter of a convex body under a random sign-projection,

 Geometric Aspects of Functional Analysis,  31--39, 

 Lect. Notes in Math, 1850,

Springer, Berlin, 2004.

[2] Shiri Artstein-Avidan, Omer Friedland and  Vitali D. Milman,

 Geometric Applications of Chernoff-type Estimates,

 Geometric Aspects of Functional Analysis,  45--75,  Lect. Notes in Math, 1910,

 Springer, Berlin, 2007. 

[3] Shiri Artstein-Avidan, Dmitry Faifman, and Vitali D.  Milman

On Multiplicative Maps of Continuous and Smooth Functions,

  Geometric Aspects of Functional Analysis,  35--59,  Lect. Notes in Math, 2050,

   Springer, Berlin, 2012.

[4] Shiri Artstein-Avidan, Dan Y. Florentin, and Vitali D. Milman,

Order Isomorphisms on Convex Functions  in Windows,

   Geometric Aspects of Functional Analysis,  61--122,  Lect. Notes in Math, 2050,

    Springer, Berlin, 2012. 

 

Submitted or in final preparation:

[1] Shiri Artstein-Avidan and Yanir Rublinstein,

Differential analysis of polarity: polar Monge Amp\`ere, Hamilton--Jacobi and conservation laws,  

submitted, 2013

ArXiv version Dec 9, 2013. Math.AP/1312.2516\\

 http://arxiv.org/pdf/1312.2516v1.pdf

[2] Shiri Artstein-Avidan and Boaz A. Slomka,

On weighted covering numbers and the Levi-Hadwiger conjecture,

preprint,

 ArXiv version Dec 9, 2013. Math.MG/1310.7892\\

 http://arxiv.org/pdf/1310.7892v2.pdf

[3] Shiri Artstein-Avidan and Boaz A. Slomka,

 A new Fundamental Theorem of Affine Geometry and applications,

preprint, 2012.

[4] Shiri Artstein-Avidan, Yoav Nir and Yaron Ostrover,

On billiard trajectories and capacity carriers for simplices,

in preparation (MSc thesis based on these results submitted October 2013).

[5] Shiri Artstein-Avidan, Apostolos Giannopoulos and Vitali Milman

 Asymptotic Geometric Analysis (Book).

 Vol 1 (out of 2) perprint, 2013.